Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What are the side effects of i-pill ?

my girlfriend is 20 years old, i just want to know that is it harmful for her to take ipill only for once. what are the probable side effects???
Asked On : Wed, 29 Dec 2010
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM
it is mainly used for the female of the age of 25 to 45 to avoid unwanted pregnancy
to be taken in 72hrs after inter course.If you take it once only may not harm you
much,but repeated use may give you problems like menstrual irregularities,damage to
ovary,even future pregnancy can be affected.It being hormonal preparation it carries
all the side effects that are carried by hormon. Thanking you
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor